MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 4MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 4MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 90432
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on march 23, 2021.
 
Event or Problem Description
Per the clinic, the patient experienced a loss of osseointegration resulting in fixture loss.An infection was also present, with the patient being treated with oral and topical antibiotics (date and duration not reported).

Brand Name
FLANGE FIXTURE ST 4MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key11548292
Report Number6000034-2021-00851
Device Sequence Number3827969
Product Code LXB
UDI-Device Identifier09321502012904
UDI-Public(01)09321502012904(10)COH173884(17)150901
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K984162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/01/2015
Device Model Number90432
Device Catalogue Number90432
Device Lot NumberCOH173884
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;